# SDR USAA920070919

- Difficulty date: October 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 114N40614
- Condition: Corroded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR  - C-12 CHECK - NR 5976782, CORROSION ON RIGHT WING 7 SLAT OUTBOARD MAIN TRACK, SS 404.80.  REPLACED RIGHT WING 7 SLAT OUTBOARD MAIN TRACK, SS 404.80 IAW B757-200 AMM 27-81-12-4.
